# SDR SWIA202161299

- Difficulty date: August 19, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL LOCATED BETWEEN STA321 AND STA337 DD4 IS CORRODED.     (C-CHECK RO 9/27/2021)    CORRODED AREA WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PAX DOOR DD4  INTERCOSTAL PN: 601R318081-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY.
